| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01717 and 0001825034-2023-01718.D10 medical devices: van ps open intl fem-lt 62.5 catalog#: 183126 lot#: j3642791.Biomet ilok pri tib tray 71mm catalog#: 141213 lot#: 335390.Biomet finned pri stem 80x10mm catalog#: 141316 lot#: 065550.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a left knee revision approximately two-and-a-half years post-implantation due to instability.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left total knee arthroplasty without definite abnormality seen on the lateral preop examination.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combinations.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.